# SDR CALA2017103003866

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 61,770 hours, 21,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD EMERGENCY EXIT SIGN DAMAGED/BROKEN. REPLACED DAMAGED O/H EMERG EXIT SIGN HOUSING ASSY, OPS CHK NORMAL.
